Աստղաֆիզիկա =Астрофизика =Astrophysics

О периодичности T Тельца по фотометрическим данным

Зайцева, Г. В. (1989) О периодичности T Тельца по фотометрическим данным. Աստղաֆիզիկա, 31 (3). pp. 489-500.

[img] PDF
Download (1719Kb)
    Item Type: Article
    Additional Information: On periodicity of T Tauri from photometric data.
    Uncontrolled Keywords: Zajtseva G. V.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 08 Aug 2013 10:46
    Last Modified: 26 Aug 2013 13:55
    URI: http://astro.asj-oa.am/id/eprint/1886

    Actions (login required)

    View Item